Header

UZH-Logo

Maintenance Infos

On the central limit theorem for stationary mixing random fields


Bolthausen, E (1982). On the central limit theorem for stationary mixing random fields. The Annals of Probability, 10(4):1047-1050.

Abstract

A simple proof of a central limit theorem for stationary random fields under mixing conditions is given, generalizing some results obtained by more complicated methods, e.g. Bernstein's method.

Abstract

A simple proof of a central limit theorem for stationary random fields under mixing conditions is given, generalizing some results obtained by more complicated methods, e.g. Bernstein's method.

Statistics

Citations

Dimensions.ai Metrics

Altmetrics

Downloads

58 downloads since deposited on 19 Oct 2009
8 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:Central limit theorem; stationary random fields; mixing conditions
Language:English
Date:1982
Deposited On:19 Oct 2009 13:46
Last Modified:22 Feb 2018 09:45
Publisher:Institute of Mathematical Statistics
ISSN:0091-1798
OA Status:Hybrid
Publisher DOI:https://doi.org/10.1214/aop/1176993726
Related URLs:http://www.zentralblatt-math.org/zmath/en/search/?q=an:0496.60020

Download

Download PDF  'On the central limit theorem for stationary mixing random fields'.
Preview
Filetype: PDF
Size: 1MB
View at publisher